MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EC-760R-V/L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject scope was inspected at the repair facility and no abnormalities or malfunctions that could cause serious injury were noted.Fujifilm determined this incident was minor injury and recurrence of the issue would not likely lead to a serious injury based on the investigation result by the repair facility.As such, fujifilm initially determined this incident as non-reportable.However, fujifilm became aware that the importer mdrs were submitted dated july 7, 2023.Therefore, ftyo determined to submit a manufacturer mdr to supplement to an importer mdr in an abundance of caution.
 
Event or Problem Description
On (b)(6) 2023, fujifilm corporation was informed of an event involving ec-760r-v/l.This report addresses the first of three events that occurred at the user facility using the same scope.It was reported that during a procedure the patient experienced a minor colon abrasion that is suspected to have been caused by a sharp point on the distal end.The scope was switched causing a slight delay.Thereafter, the procedure was completed successfully without further incident.There is no death associated with the event.
 
Additional Manufacturer Narrative
This supplement is being submitted to fda as a result of fujifilm corporation's commitment to perform a retrospective review of all mdrs submitted between october 1, 2021 and october 12, 2023, due to fda 483 observations issued to fujifilm corporation on september 22, 2023.This supplement includes missing or incorrect information in the original mdr filing, and previous supplements where applicable.

Brand Name
FUJIFILM VIDEO ENDOSCOPE EC-760R-V/L
Common Device Name
GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA   258-8538
Manufacturer Contact
safety officer
700 konaka-cho
sano city, tochigi 327-0-00
MDR Report Key17328844
Report Number3001722928-2023-00040
Device Sequence Number6347498
Product Code FDS
UDI-Device Identifier14547410358688
UDI-Public(01)14547410358688(11)210201
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K172916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-760R-V/L
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2023
Supplement Date Received by Manufacturer05/27/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown